The combination of approximate solutions for accelerating the convergence
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 18 (1984) no. 2, p. 153-160
@article{M2AN_1984__18_2_153_0,
     author = {Qun, Lin and Tao, Lu},
     title = {The combination of approximate solutions for accelerating the convergence},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {18},
     number = {2},
     year = {1984},
     pages = {153-160},
     zbl = {0544.65037},
     mrnumber = {743882},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1984__18_2_153_0}
}
Qun, Lin; Tao, Lu. The combination of approximate solutions for accelerating the convergence. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 18 (1984) no. 2, pp. 153-160. http://www.numdam.org/item/M2AN_1984__18_2_153_0/

P. Anselone, Collectively compact operator approximation theorey, Prentice Hall,Englewood Cliffs, New-Jersey, 1971. | MR 443383

J. Bramble, Fourth'Order finite difference analogues of the Dirichlet problem for Poisson 's equations, Math. Comp., 17, 1963, pp. 217-222. | MR 160338 | Zbl 0116.09103

C. Brezinski, A general extrapolation algorithm, Numer. Math., 35, 1980, pp. 175-187. | MR 585245 | Zbl 0444.65001

L. Fox, The numerical solution of two-point boundary problems in differential equations,Oxford : Clarendon Press, 1957. | MR 102178 | Zbl 0077.11202

P. Laurent, Convergence du procédé d'extrapolation de Richardson. 3e Congrès AFCALTI, Toulouse, 1963. | Zbl 0171.37504

Lin Qun, Splitting extrapolations for the multidimentional problems, J. Comp.Math. 1, 1983. | Zbl 0569.65017

V. Pereyra, Iterated deferred corrections for nonlinear operator equation, Numer. Math.10, 1967, pp. 316-323. | MR 221760 | Zbl 0258.65059

H. Stetter, Asymptotic expansions for the order of discretization algorithms for nonlinear functional equations, Numer. Math. 7, 1965, pp. 18-31. | MR 175320 | Zbl 0148.39003